MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX COMBINED SPINAL EPIDURAL CUSTOM TRAY; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL ASD, INC. PORTEX COMBINED SPINAL EPIDURAL CUSTOM TRAY; ANESTHESIA CONDUCTION KIT
Model Number A3169-17/27
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/18/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that the epidural from a smiths medical portex combined spinal epidural custom tray "was uneventful, which resulted in an intrathecal catheter".The reporter also stated the issue was "recognized and the patient was taken into the operating room emergently and was able to deliver vaginally".No adverse patient effects were reported.

Brand Name
PORTEX COMBINED SPINAL EPIDURAL CUSTOM TRAY
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8438244
Report Number3012307300-2019-00484
Device Sequence Number1785984
Product Code CAZ
UDI-Device Identifier35019517142697
UDI-Public35019517142697
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA3169-17/27
Device Catalogue NumberA3169-17/27
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2019
Initial Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1